Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Withdrawals or mood stabilizer?

Posted by Carol Miller on June 8, 1999, at 10:56:57

In reply to Re: Withdrawals or mood stabilizer?, posted by Torrey on June 5, 1999, at 21:13:56

HI I had a terrible time coming off effexor UNTIL I had accupunture.It helped immediately.I hadn't been able to eat and felt terrible nausea,shaking etc.After one treatment I went out and ate a burger and freis.
Hope this will help.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Carol Miller thread:7054